Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13160
Title: Generic controllability of the bilinear Schroedinger equation on 1-D domains: the case of measurable potentials
Authors: Chitour, Yacine
Sigalotti, Mario
Keywords: bilinear controlSchrödinger equationapproximate controllabilitygenericity
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: Several sufficient conditions for the controllability of the Schroedinger equation have been proposed in the last few years. In this article we discuss the genericity of these conditions with respect to the variation of the controlled or the uncontrolled potential. In the case where the Schr¨odinger equation is set on a domain of dimension one, we improve the results in the literature, removing from the previously known genericity results some unnecessary technical assumptions on the regularity of the potentials.
URI: http://hdl.handle.net/10077/13160
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13160
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
13_RIMUT48.pdf1.91 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

248
checked on Apr 11, 2019

Download(s)

100
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons